# SDR HALA0800436

- Difficulty date: March 25, 2008
- Submitted: March 29, 2008
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 21,204 hours, 4,060 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 4039892904
- Part serial: 31116456
- Condition: Faulted
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, FIM 34120801 OFF FLAG IN VIEW ON CAPT'S ALTIMETER SELECTING ALTN AIR DATA SW CLEARS THE FAULT.  LATER ON IN DESCENT OFF FLAG RTND FFM FL 380 TO 3500'.  REPLACED CAPT'S ALTIMETER IND, OPS CK OK PER AMM 34-13-01.  OK FOR SVC.
